Alert archive / New Jersey / Small Craft Advisories in 2026
Small Craft Advisory 35, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 27, 2026, 1:44 PM EDT. It took effect at Mar 28, 2026, 5:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2026, 1:44 PM EDT (17:44 UTC)
- In effect from
- Mar 28, 2026, 5:00 AM EDT
- Expired
- Mar 28, 2026, 5:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
177 WHUS71 KPHI 271744 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 144 PM EDT Fri Mar 27 2026 ANZ454-455-280700- /O.EXP.KPHI.SC.Y.0034.000000T0000Z-260327T1800Z/ /O.NEW.KPHI.SC.Y.0035.260328T0900Z-260328T2000Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 144 PM EDT Fri Mar 27 2026 ...NEW SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 4 PM EDT SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...From 5 AM to 4 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451>453-280700- /O.EXP.KPHI.SC.Y.0034.000000T0000Z-260327T1800Z/ /O.NEW.KPHI.SC.Y.0035.260328T0900Z-260328T1800Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 144 PM EDT Fri Mar 27 2026 ...NEW SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 2 PM EDT SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...From 5 AM to 2 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-271845- /O.EXP.KPHI.SC.Y.0034.000000T0000Z-260327T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 144 PM EDT Fri Mar 27 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON... Northerly winds and seas will continue to diminish this afternoon, though gusts up to 20 kt remain possible. $$ ANZ430-431-280700- /O.NEW.KPHI.SC.Y.0035.260328T0900Z-260328T2000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 144 PM EDT Fri Mar 27 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 4 PM EDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 5 AM to 4 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Staarmann
4 follow-up statements
423 WHUS71 KPHI 280045 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 845 PM EDT Fri Mar 27 2026 ANZ454-455-281000- /O.CON.KPHI.SC.Y.0035.260328T0900Z-260328T2000Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 845 PM EDT Fri Mar 27 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 4 PM EDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Cape May NJ to Fenwick Island DE out 20 nm. * WHEN...From 5 AM to 4 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451>453-281000- /O.CON.KPHI.SC.Y.0035.260328T0900Z-260328T1800Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 845 PM EDT Fri Mar 27 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 2 PM EDT SATURDAY... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Manasquan Inlet to Cape May NJ out 20 nm. * WHEN...From 5 AM to 2 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-281000- /O.CON.KPHI.SC.Y.0035.260328T0900Z-260328T2000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 845 PM EDT Fri Mar 27 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 4 PM EDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters. * WHEN...From 5 AM to 4 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
349 WHUS71 KPHI 280614 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 214 AM EDT Sat Mar 28 2026 ANZ450-282100- /O.EXB.KPHI.SC.Y.0035.260328T1100Z-260328T2100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 214 AM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...From 7 AM this morning to 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-282100- /O.EXT.KPHI.SC.Y.0035.260328T0900Z-260328T2100Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 214 AM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-282100- /O.EXT.KPHI.SC.Y.0035.260328T0900Z-260328T2100Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 214 AM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-282100- /O.EXT.KPHI.SC.Y.0035.260328T0900Z-260328T2100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 214 AM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and rough waters expected. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hoeflich
202 WHUS71 KPHI 281639 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1239 PM EDT Sat Mar 28 2026 ANZ453>455-282100- /O.CON.KPHI.SC.Y.0035.000000T0000Z-260328T2100Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1239 PM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ451-452-282100- /O.CON.KPHI.SC.Y.0035.000000T0000Z-260328T2100Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1239 PM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-282100- /O.CON.KPHI.SC.Y.0035.000000T0000Z-260328T2100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1239 PM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-282100- /O.CON.KPHI.SC.Y.0035.000000T0000Z-260328T2100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 1239 PM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm. * WHEN...Until 5 PM EDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
384 WHUS71 KPHI 282059 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 459 PM EDT Sat Mar 28 2026 ANZ453>455-282200- /O.EXP.KPHI.SC.Y.0035.000000T0000Z-260328T2100Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 459 PM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON... Winds and seas will diminish overnight. $$ ANZ451-452-282200- /O.EXP.KPHI.SC.Y.0035.000000T0000Z-260328T2100Z/ Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 459 PM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON... Winds and seas will diminish overnight. $$ ANZ430-431-282200- /O.EXP.KPHI.SC.Y.0035.000000T0000Z-260328T2100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 459 PM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON... Winds and seas will diminish overnight. $$ ANZ450-282200- /O.EXP.KPHI.SC.Y.0035.000000T0000Z-260328T2100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- 459 PM EDT Sat Mar 28 2026 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON... Winds and seas will diminish overnight. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 6:23 AM EDT, 7 hours 21 minutes earlier. Its key messages:
- 1. A cold front moving through this morning will bring scattered showers to the region and a brief period of breezy conditions. Drier but colder weather takes hold later this afternoon and evening. 2. There is the potential for fire weather concerns on Saturday. 3. Cold start to the weekend, then turning warm and unsettled as next week progresses.
Area forecast discussion, Mar 27, 6:23 AM EDT, 7 hours 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
623 AM EDT Fri Mar 27 2026
.WHAT HAS CHANGED...
Rainfall amounts slightly lowered with rainfall this morning.
With less rainfall, there could be increased fire weather
concerns. A Key Message was added to cover the Fire Weather
threat on Saturday.
&&
.KEY MESSAGES...
1. A cold front moving through this morning will bring scattered
showers to the region and a brief period of breezy conditions.
Drier but colder weather takes hold later this afternoon and
evening.
2. There is the potential for fire weather concerns on Saturday.
3. Cold start to the weekend, then turning warm and unsettled as
next week progresses.
&&
.DISCUSSION...
KEY MESSAGE 1...A cold front moving through this morning will bring scattered
showers to the region and a brief period of breezy conditions.
Drier but colder weather takes hold later this afternoon and
evening.
As of midnight, a cold front is moving through our area and
should be offshore by daybreak. However, anafrontal
precipitation likely will continue through most of the morning,
especially over New Jersey and Delmarva. Rainfall so far has
been rather unimpressive, and rainfall amounts were cut down
slightly for this morning. Overall, expecting around a quarter
of an inch, up to around a half inch. Most of the area should be
dry by the afternoon, though some lingering showers could
persist into the mid to late afternoon over far south Jersey and
southern Delmarva.
In the wake of the front, breezy winds are expected this
morning. Gusts 20-30 MPH are anticipated, tapering off as the
afternoon goes on. Temperatures in the 60s and 70s currently
will actually drop through the day goes on and settle into the
upper 40s and low 50s. The decline in temperatures continues for
tonight with lows generally in the mid to upper 20s and low 30s,
with low 20s in the Poconos and NW NJ.
KEY MESSAGE 2...There is the potential for fire weather concerns on
Saturday.
With Canadian high pressure building in from the west, relatively
cold, dry, and breezy conditions set up. MinRH values will range
from 25 to 30 percent and northwest winds will range from 10 to 15
mph with 25 to 30 mph gusts. This may set up the potential for fire
weather concerns. Mitigating factors will be rainfall today.
KEY MESSAGE 3...Cold start to the weekend, then turning warm and
unsettled as next week progresses.
Canadian high pressure will be over the southern Great Lakes and
Ohio Valley on Saturday. With an upper trough over the Northeast,
northwest flow will usher a below normal airmass over the region.
Highs will generally range from the low to mid 40s for most of the
area, and in the mid to upper 40s over Delmarva. These highs are
some 10 degrees below normal for this time of the year. Strong
shortwave energy will pass through the Northeast on Saturday
afternoon, but do not expect more than possibly some virga and some
sprinkles, given how dry it will be with surface dew points around
10 with MinRH values 25 to 30 percent.
High pressure passes overhead Saturday night, then moves into the
western Atlantic on Sunday. Return flow sets up behind the departing
high, and warm air advection will be underway. Highs will be in the
mid 50s or so on Sunday, which is right around normal for this time
of the year.
Going into the new week, high pressure becomes entrenched off the
Mid-Atlantic coast, and an upper level ridge sets up along the
Eastern Seaboard. This will usher an unusually warm airmass into the
area with well above normal highs for most of the week. Current high
temps are expected to climb into the 60s on Monday, then in the 70s
from Tuesday and beyond. Some spots may be around 80, especially on
Wednesday.
One thing to keep in mind for this time of the year is that there is
that with high pressure passing through southern Canada, there is
the potential for a back door cold front that would allow much
colder air to filter into the region, and those unusually high
temperatures may not pan out.
Several disturbances will pass through the region starting on
Tuesday, and there is the chance for showers and perhaps a few
thunderstorms each day through the end of next week.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Primarily VFR, though brief periods of MVFR CIGs
possible at all terminals (20-30% chance) as showers move
through. Higher confidence in prevailing VFR after 16z at all
terminals. Winds out of the north/northwest increasing to around
10-15 kt with gusts 20-25 kt. Winds taper off in the afternoon
more out of the north around 10 kt. Moderate confidence overall.
Tonight...VFR. Winds generally out of the north around 5-10 kt.
Moderate confidence.
Saturday...VFR. NW winds 10 to 15 kt with gusts up to 25 kt.
High confidence.
Outlook...
Saturday night through Monday...VFR. NSW.
Tuesday...Generally VFR, but sub-VFR conds possible in SHRA.
&&
.MARINE...
A Small Craft Advisory is in effect through 8 AM for
all marine zones as wind gusts around 25 kt are expected with
seas of 4 to 7 feet. The SCA expires for the Delaware Bay at 8
AM, but continues for all ocean zones until 2 PM as seas hover
around 5 feet.
After 2 PM, no marine headlines expected. Winds out of the north
around 10-15 kt with seas 2 to 4 feet.
Outlook...
Saturday...SCA conditions likely, mostly Saturday morning for
northwest winds 15 to 20 kt with 25 to 30 kt gusts. Winds diminish
in the afternoon.
Saturday night through Sunday...Sub-SCA conditions.
Sunday night through Monday...There is the potential for SCA
conditions Sunday night into Monday morning for 25 kt wind gusts,
then sub-SCA conditions Monday afternoon.
Tuesday...Sub-SCA conditions possible.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 8 AM EDT this morning for ANZ430-
431.
Small Craft Advisory until 2 PM EDT this afternoon for
ANZ450>455.
&&
DISCUSSION...Hoeflich/MPS
AVIATION...Hoeflich/MPS
MARINE...Hoeflich/MPSHazardous weather outlook, Mar 27, 5:05 AM EDT, 8 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 505 AM EDT Fri Mar 27 2026 MDZ012-015-019-020-280915- Kent MD-Queen Annes-Talbot-Caroline- 505 AM EDT Fri Mar 27 2026 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Hoeflich
Nearby
Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.